RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 423–432 (Mi msb4978)  

Semi-continuity and absolute minimum in the simplest problem of the calculus of variations

A. Kh. Khashaev


Full text: PDF file (654 kB)

Bibliographic databases:

Received: 26.10.1956

Citation: A. Kh. Khashaev, “Semi-continuity and absolute minimum in the simplest problem of the calculus of variations”, Mat. Sb. (N.S.), 45(87):4 (1958), 423–432

Citation in format AMSBIB
\Bibitem{Kha58}
\by A.~Kh.~Khashaev
\paper Semi-continuity and absolute minimum in the simplest problem of the calculus of variations
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 423--432
\mathnet{http://mi.mathnet.ru/msb4978}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=100237}
\zmath{https://zbmath.org/?q=an:0082.31704}


Linking options:
  • http://mi.mathnet.ru/eng/msb4978
  • http://mi.mathnet.ru/eng/msb/v87/i4/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:88
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019